# SDR SWIA200718177

- Difficulty date: March 22, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 11,777 hours, 10,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT PAX DOOR STRUCTURE ANGLE INSIDE 832AR CUT OUT, DISCOVERED AT C-CHECK.  INSTALLED NEW DOUBLER ANGLE P/N 601R-318094-2 AS PER CRJ200 SRM 51-42-06 PG 5-19 AND CRJ200 SRM 51-42-21 PG 15-19.
